# SDR CALA9901201

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 875
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 3 CRACKS IN CENTER WING TO BODY FAIRING SUPPORT ANGLES(3) AT STA 875, BL 0.  THE ANGLES WERE REMOVED AND NEW ANGLES WERE INSTALLED IAW SRM 51-10-4, 51-30-4, AND 51-30-5.
